# SDR W8PA960213

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT AISLE LIGHT IN OVERHEAD BIN AT ROW 11 PARTIALLY UNATTACHED.  REATTACHED LIGHT ASSEMBLY.  (M)
